A 32-year-old female asked:
Disclaimer

i lose hair since i arrived usa, i was on dermatologist and she said it’s tellogenium effluvium. than i started using rogaine and i lose ever more hair. i’m on rogaine for 4 weeks. should i stop?

1 doctor answer
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Ask the prescriber: You want to call the dermatologist who prescribed the Rogaine, is it the tablet form or the topical one you are using? At any rate, telogen effluvium, will recover on its own, may take months though, mostly no cause for it, at times it can be due to hormonal issue (e.g.thyroid), certain medications, anemia, diet, etc.. Stopping the Rogaine won't harm though, but better ask your doctor
Answered on Aug 20, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 19-year-old male asked:
Dr. Emily Altman
27 years experience Dermatology
Pattern hair loss: Both Minoxidil and Propecia (finasteride) are very helpful in keeping the hair you still have. In 30-35% of men, there is significant hair regrowth. M ... Read More
3
3 thanks
A 36-year-old female asked:
Dr. Emily Altman
27 years experience Dermatology
Rogaine (minoxidil) for women: Rogaine (minoxidil) 5% has been shown to work better for women than rogaine (minoxidil) 2%. It does need to be applied twice a day also. The one dra ... Read More
1
1 thank
A 73-year-old female asked:
Dr. Robert Jackson
42 years experience Dermatology
No: If you are not having a rash from this you should not have any problems.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month